# SDR RAIA2019100891408

- Difficulty date: September 14, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 66 SHEAR CLIP IS CRACKED BETWEEN STR 6 & 7 RIGHT SIDE.  R&R CARGO SHEAR CLIP AT FR 68 STR 6R & 7R.
